Free Access
Volume 4, 1999
Page(s) 83 - 98
Published online 15 August 2002
  1. Sz. Dolecki, Observation for the one-dimensional heat equation. Stadia Math. 48 (1973) 291-305. [Google Scholar]
  2. C. Fabre, Uniqueness result for Stokes equations and their consequences in linear and nonlinear problems. ESAIM: Control Optimization and Calculus of Variations 1 (1996) 267-302. [Google Scholar]
  3. C. Fabre, J.-P. Puel and E. Zuazua, Contrôlabilité approchée de l'équation de la chaleur semi-linéaire. C.R. Acad. Sci. Paris 315 (1992) 807-812. [Google Scholar]
  4. C. Fabre, J.-P. Puel and E. Zuazua, Approximate controllability for the semilinear heat equation. Proc. Royal Soc. Edinburg 125A (1995) 31-61. [Google Scholar]
  5. H.O. Fattorini and D.L. Russell, Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations. Quarterly of Appl. Mathematics (1974) 45-69. [Google Scholar]
  6. L.A. Fernández and E. Zuazua, Approximate controllability of the semilinear heat equation via optimal control. JOTA (to appear). [Google Scholar]
  7. A. Fursikov and O. Imanuvilov, Controllability and of evolution equations. Lect. Note Series 34, Res. Inst. Math., GARC, Seoul National University (1996). [Google Scholar]
  8. A.Y. Khapalov, On unique continuation of the solutions of the parabolic equation from a curve. Control and Cybernetics, Quarterly 25 (1996) 451-463. [Google Scholar]
  9. A.Y. Khapalov, Some aspects of the asymptotic behavior of the solutions of the semilinear heat equation and approximate controllability. J. Math. Anal. Appl. 194 (1995) 858-882. [CrossRef] [MathSciNet] [Google Scholar]
  10. O.H. Ladyzhenskaya, V.A. Solonikov and N.N. Ural'ceva, Linear and quasi-linear equations of parabolic type. AMS, Providence, Rhode Island (1968). [Google Scholar]
  11. J.-L. Lions, Remarques sur la contrôlabilité approchée, in Proc. of ``Jornadas Hispano-Francesas sobre Control de Sistemas Distribuidos'', University of Málaga, Spain (October 1990). [Google Scholar]
  12. W.A.J. Luxemburg and J. Korevaar, Entire functions and Müntz-Szász type approximation. Trans. AMS 157 (1971) 23-37. [Google Scholar]
  13. V.J. Mizel and T.I. Seidman, Observation and prediction for the heat equation. J. Math. Anal. Appl. 28 (1969) 303-312. [CrossRef] [MathSciNet] [Google Scholar]
  14. F. Rothe, Global Solutions of Reaction-Diffusion Systems. Lecture Notes in Mathematics No. 1072 (Springer-Verlag, Berlin, 1984). [Google Scholar]
  15. Y. Sakawa, Controllability for partial differential equations of parabolic type. SIAM J. Cont. 12 (1974) 389-400. [CrossRef] [Google Scholar]
  16. T.I. Seidman, The coefficient map for certain exponential sums. Neder. Akad. Wetemsch. Indag. Math. 48 (1986) 463-478. [Google Scholar]
  17. J.-C. Saut and B. Scheurer, Unique continuation for some evolution equations. J. Diff. Equat. 66 (1987) 118-139. [Google Scholar]
  18. L. Schwartz, Étude des sommes d'exponentielles réelles. Actualités Sci. Indust. No. 959 (Hermann, Paris, 1943). [Google Scholar]
  19. H.X. Zhou, A note on approximate controllability for semilinear one-dimensional heat equation. Appl. Math. Optim. 8 (1982) 275-285. [CrossRef] [MathSciNet] [Google Scholar]
  20. E. Zuazua, Finite dimensional null controllability for the semilinear heat equation. J. Math. Pures Appl. 76 (1997) 237-264. [CrossRef] [MathSciNet] [Google Scholar]
  21. E. Zuazua, Approximate controllability for semilinear heat equations with globally Lipschitz nonlinearities. Prep. del Depart. de Matematica Applicada, MA-UCM 1998-035, Universidad Complutense de Madrid (1998). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.